Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Lack of sleep, feel Jerked in left hand and leg, with blinking in eye, taking Valparin. Is this curable?

hello doctor...i gt jerks sometimes whn thr is a lack of sleep....i got jerks mostly on my left hand and leg..n.tht time i sweats. n my eyes blink several times...nthng mre thn tht....i m having tablets frm past 13 years tht is valparin 200 mg.but bcoz of tht tablet i gt periods in 4 -5 month...rite nw i m 26 year old . n my parents are worried fr my cn ths type of epilipsy is curable ...
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
You have not mentioned what kind of seizure you suffered and the year of last episode of convulsion you experienced. You have been taking this medicine for quite many years .The jerks which you mentioned need to be be discussed with your docter because they could be the side effect or uncontrolled sezuire activity.If this is a side effcts the you need to get your investigation like EEG done again to see if the seizure activity persists if its not then there could be a possibilty of stopping the medication but only under strict supervision of your docter.
take Care
Answered: Mon, 11 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor